|severe anxiety panick attacks
Jun 1, 2012
I take 4 tablets of kaletra 200/50 mg and 1 tablet truvada.......i have nearly disababled by panick attacks and anxiety. i ran low on meds and i cut my kaletra does in half for bout 4 days..my anxiety was reduce......i took al 4 tablets today and when an hr i was shaking with anxity. I've been on this regenman since 2005. .I'm undectectable with a constent t-cell count of over 1000 for the past 7 years..What kind of risk do i run if i cut my kaletra dose in half. The lowest my t-cell count was before meds was in the 600's. I've been on meds since 2005 and postive since 2001. i started having parkinsonism syptems in 2004 at age 42. that's why my doctor put me on hiv meds even though my virul was only 14000 and t-cell count of over 600. the parkinsonism still presist but the really intensify with anxity...
| Response from Dr. Young
Hi and thanks for posting.
Sorry to hear about your attacks. While it's not optimal to only take half of your dose of medications, I doubt that 4 days of this dosing will have any consequences, at all.
Hope that helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Would Bacterial Vaginosis Cause Pain
- Where Do You Get Shingles On Your Body?
- When Will A Male Have Chlamydia Symptoms?
- What Would Cause False Positive Syphilis Blood Test?
- What Happens When You Take The Hpv Vaccine But Already Have Genital Warts?
- What Are The Short-term Effects Of Syphilis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.